Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA351 Special functions"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 33.

2016

Clarkson, Peter (2016) On Airy Solutions of the Second Painleve Equation. Studies in Applied Mathematics, . ISSN 0022-2526. (doi:http://onlinelibrary.wiley.com.chain.kent.ac.uk/doi/10.1111/sapm.12123/abstract) (Full text available)
[img]
Preview

Clarkson, Peter and Jordaan, Kerstin and Kelil, Abey (2016) A Generalized Freud Weight. Studies in Applied Mathematics, 136 (3). pp. 288-320. ISSN 0022-2526. E-ISSN 1467-9590. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Clarkson, Peter and Loureiro, Ana F. and Van Assche, Walter (2016) Unique positive solution for an alternative discrete Painlevé I equation. Journal of Difference Equations and Applications, . ISSN 1563-5120 (electronic) 1023-6198 (paper). (doi:10.1080/10236198.2015.1127917) (Full text available)
[img]
Preview

Deaño, Alfredo and Huertas, Edmundo and Román, Pablo (2016) Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure. Journal of Mathematical Analysis and Applications, 433 (1). pp. 732-746. ISSN 0022-247X. (Full text available)
[img]
Preview

Deaño, Alfredo and Huybrechs, Daan and Opsomer, Peter (2016) Construction and implementation of asymptotic expansions for Jacobi-type orthogonal polynomials. Advances in Computational Mathematics, . pp. 1-32. ISSN 1019-7168. E-ISSN 1572-9044. (doi:10.1007/s10444-015-9442-z) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Hone, Andrew N.W. and Novikov, Vladimir S. and Wang, Jing Ping (2016) Two-component generalizations of the Camassa-Holm equation. Nonlinearity, . ISSN 0951-7715. E-ISSN 1361-6544. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Pearson, John W and Olver, Sheehan and Porter, Mason A (2016) Numerical methods for the computation of the confluent and Gauss hypergeometric functions. Numerical Algorithms, . ISSN 1017-1398. (In press) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

2015

Deaño, Alfredo and Huybrechs, Daan and Iserles, Arieh (2015) The kissing polynomials and their Hankel determinants. The kissing polynomials and their Hankel determinants, . (Submitted) (Full text available)
[img]
Preview

Deaño, Alfredo and Kuijlaars, Arno B. J. and Román, Pablo (2015) Asymptotic behavior and zero distribution of polynomials orthogonal with respect to Bessel functions. Constructive Approximation, . pp. 1-44. ISSN 0176-4276. (doi:10.1007/s00365-015-9300-8) (Full text available)
[img]
Preview

Hone, Andrew N.W. and Fedorov, Yuri N. (2015) Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. Journal of Integrable Systems, . ISSN 2058-5985. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

2014

Clarkson, Peter and Jordaan, Kerstin (2014) The Relationship Between Semiclassical Laguerre Polynomials and the Fourth Painlevé Equation. Constructive Approximation, 39 (1). pp. 223-254. ISSN 0176-4276. (doi:10.1007/s00365-013-9220-4) (Full text available)
[img]
Preview

Clarkson, Peter and Jordaan, Kerstin (2014) The relationship between semi-classical Laguerre polynomials and the fourth Painlevé equation. Constructive Approximation, 39 (1). pp. 223-254. ISSN 0176-4276. (doi:10.1007/s00365-013-9220-4) (Full text available)
[img]
Preview

Deaño, Alfredo (2014) Large degree asymptotics of orthogonal polynomials with respect to an oscillatory weight on a bounded interval. Journal of Approximation Theory, 186 . pp. 33-63. ISSN 0021-9045. (doi:10.1016/j.jat.2014.07.004) (Full text available)
[img]
Preview

Loureiro, Ana F. and Maroni, P. and Yakubovich, S. (2014) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society, 142 . pp. 467-482. ISSN 0002-9939. E-ISSN 1088-6826. (doi:10.1090/S0002-9939-2013-11658-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Yakubovich, S. (2014) On especial cases of Boas-Buck type polynomial sequences. In: Milovanović, G. and Rassias, M., eds. Analytic Number Theory, Approximation Theory, and Special Functions. Springer New York, pp. 705-720. ISBN 978-1-4939-0257-6. E-ISBN 978-1-4939-0258-3. (doi:10.1007/978-1-4939-0258-3_26) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2013

Clarkson, Peter (2013) Recurrence coefficients for discrete orthonormal polynomials and the Painlevé equations. Journal of Physics A: Mathematical and Theoretical, 46 (18). ISSN 1751-8113. (doi:10.1088/1751-8113/46/18/185205) (Full text available)
[img]
Preview

Hone, Andrew N.W. and Ragnisco, Orlando and Zullo, Federico (2013) Properties of the series solution for Painlevé I. Journal of Nonlinear Mathematical Physics, 20 (Supp.1). pp. 85-100. ISSN 1402-9251. (doi:10.1080/14029251.2013.862436) (Full text available)
[img]
Preview

Loureiro, Ana F. and Yakubovich, S. (2013) Central factorials under the Kontorovich–Lebedev transform of polynomials. Integral Transforms and Special Functions, 24 (3). ISSN 1065-2469. (doi:10.1080/10652469.2012.672325) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2012

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (doi:10.1007/s11075-012-9573-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2011

Loureiro, Ana F. and Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (doi:10.1007/s11139-011-9336-8 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (doi:10.1016/j.jat.2010.07.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2010

Loureiro, Ana F. (2010) New results on the Bochner condition about classical orthogonal polynomials. Journal of Mathematical Analysis and Applications, 364 (2). pp. 307-323. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.12.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2008

Clarkson, Peter (2008) The fourth Painleve equation. In: Guo, Li and Sit, William Y., eds. Differential Algebra and Related Topics. World Scientific, Singapore. ISBN 978-981-283-371-6. (Full text available)
[img]
Preview

Common, Alan K. and Hone, Andrew N.W. (2008) Rational solutions of the discrete time Toda lattice and the alternate discrete Painleve II equation. Journal of Physics A: Mathematical and Theoretical, 41 (48). p. 485203. ISSN 1751-8113. (doi:10.1088/1751-8113/41/48/485203) (Full text available)
[img]
Preview

Hone, Andrew N.W. (2008) Algebraic curves, integer sequences and a discrete Painleve transcendent. In: SIDE 6, 19-24 June 2004, Helsinki, Finland. (Unpublished) (Full text available)
[img]
Preview

Kalli, Maria and Walker, Stephen G. (2008) Mixtures of Stick-Breaking Processes. Centre for Health Services Studies, 22 pp. (Full text available)
[img]
Preview

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (PhD) thesis, Faculty of Sciences, University of Porto. (Full text available)
[img]
Preview

Loureiro, Ana F. and Maroni, P. (2008) Quadratic decomposition of Appell sequences. Expositiones Mathematicae, 26 (2). pp. 177-186. ISSN 0723-0869. (doi:10.1016/j.exmath.2007.10.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Torre, Amalia and Evans, Andy and El Gawhary, O. and Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258 . (doi:10.1088/1464-4258/10/11/115007) (Full text available)
[img]
Preview

2006

Loureiro, Ana F. and Maroni, P. and Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (doi:10.1016/j.jmaa.2005.09.026) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2005

Braden, H.W. and Enolskii, V.Z. and Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (doi:10.2991/jnmp.2005.12.s2.5) (Full text available)
[img]
Preview

2002

Hone, Andrew N.W. (2002) Lattice equations and tau-functions for a coupled Painlevé system. Nonlinearity, 15 (3). pp. 735-745. ISSN 0951-7715. (doi:10.1088/0951-7715/15/3/313) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2000

Nijhoff, Frank W. and Joshi, Nalini and Hone, Andrew N.W. (2000) On the discrete and continuous Miura Chain associated with the Sixth Painlevé Equation. Physics Letters A, 264 (5). pp. 396-406. ISSN 0375-9601. (doi:10.1016/S0375-9601(99)00764-1) (Full text available)
[img]
Preview

This list was generated on Mon Jul 25 21:58:39 2016 BST.